# SDR SWIA201642403

- Difficulty date: July 6, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 36,510 hours, 31,964 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Condition: Defective
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER STABILIZER VISOR PANEL FAILED GAP CHECK.  RIGHT LOWER VISOR PANEL REPLACED.
